I wrote in March how I had begun to wean off of Effexor after 20+ years of use. I was on 150 mg. My Psychiatrist lowered my dose from 150mg to 75mg and for a month I had no problems or withdrawals. She then lowered it to 37.5mg and for the past week, I have been so sick. Dizzy, nausea, vomiting, problems focusing, chills sweating and a feeling of restlessness of my arms and legs and a constant headache. I called my doctor today for advice and she told me I could go back on the 75mg for a week and see if the symptoms disappeared. If they did it would my decision either to go back to the 37.5mg dose or wait another 4 weeks before trying again. In the meantime, I have been prescribed Ondansetron for nausea. I'm asking for advice. I want to get this poison out of my system as I have recently been diagnosed with stage 3 kidney failure and Effexor is one of the drugs that are bad for kidneys. I'd like to soldier on but I don't know if I can. Any advice welcome.